# SDR MK1Y20201202005

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 82,348 hours, 13,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT IAI, AN EXISTING BLEND OUT WAS FOUND ON FUSELAGE EXTERNAL SKIN AT STA 372, STR 32R.  A FASTENER IS LOCATED IN THE AFFECTED AREA WHILE IT IS RESTRICTED, PER SRM 53-00-01 ALLOWABLE DAMAGE 1.  THE BLEND OUT WAS MEASURED AND FOUND THAT THE NOMINAL THICKNESS IS 0.067" WITH A MINIMUM REMAINING THICKNESS OF 0.064".
